| Model Number |
E SERIES |
| Medical Device Problem Codes |
Failure of Device to Self-Test (2937); Output Problem (3005)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The reported malfunction was observed during testing.However, the reported problem could be duplicated.The device was disassembled and reassembled without duplicating the malfunction.System interconnection flex cables were replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test and the defib output was out of specification.Complainant indicated that there was no patient involvement in the reported malfunction.